Shortness of breath from M1T

  1. New Member
    csrulez's Avatar
    Join Date
    Jul 2003
    Posts
    52
    Rep Power
    164
    Level
    7
    Lv. Percent
    21.51%

    Shortness of breath from M1T


    I am now about two months out from my second cycle of M1T. I noticed at the end that I was feeling short of breath all the time. As i said, it has been about two months since I've been off and the problem hasn't gone away. It has gotten bad enough a couple of times that I thought I was going to have to go to the emergency room. I have read of alot of people complaining of this symptom while on cycle, has anyone had it persist after the cycle? Has anyone determined what the actual cause of this is? My BP isn't high. I am planning to go to the doctor about it next week but I wanted to get some feedback from anyone experiencing similar problems.

    thanks

  2. Professional Member
    jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2160
    Level
    44
    Lv. Percent
    27.02%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by csrulez
    I am now about two months out from my second cycle of M1T. I noticed at the end that I was feeling short of breath all the time. As i said, it has been about two months since I've been off and the problem hasn't gone away. It has gotten bad enough a couple of times that I thought I was going to have to go to the emergency room. I have read of alot of people complaining of this symptom while on cycle, has anyone had it persist after the cycle? Has anyone determined what the actual cause of this is? My BP isn't high. I am planning to go to the doctor about it next week but I wanted to get some feedback from anyone experiencing similar problems.

    thanks
    I've had a similar feeling while on PH's (not m1t, never used it). It's not BP because mine has been normal. To me it feels like a tightening in the chest right below the neck and I too thought that I would have to go to the ER and it kept me awake for about 30 hours straight once on cycle. It's been about 7 or 8 weeks since this cycle and it's slowly gotten better. I try to do cardio 3 times a week now. I figure it can't hurt. I drank a cup of strong coffee a couple of days ago and I thought I was going to have to go to the ER again. I don't know what's going on, but let us know what the doctor says.
  3. New Member
    Cogar's Avatar
    Join Date
    Sep 2003
    Posts
    387
    Rep Power
    329
    Level
    17
    Lv. Percent
    12.92%

    I had this problem with my first M 1-T cycle (10mg ed), although this side effect went away a day or two after I stopped taking it. (I cannot recall correctly.) I did not have this problem with my second M 1-T cycle (5mg ed).

    IMO, it should take a few days at most for the M 1-T to clear your system. Therefore, you may have aggravated an existing condition. In your situation, seeing your doctor (as you plan to do) makes the most sense. Good luck.
    •   
       

  4. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,705
    Rep Power
    513538
    Level
    59
    Lv. Percent
    87.34%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Sounds potentially serious. With the way that M1T destroys lipid profiles I think that is where any cardio/pulmonary problems would stem from that.

    Let us know what your Dr thinks.
  5. New Member
    DobermanXXL's Avatar
    Join Date
    Feb 2004
    Posts
    165
    Rep Power
    213
    Level
    11
    Lv. Percent
    51.86%

    I've had the same experience when using ECA and also a few times with M1T... It's anxiety probably.
  6. New Member
    csrulez's Avatar
    Join Date
    Jul 2003
    Posts
    52
    Rep Power
    164
    Level
    7
    Lv. Percent
    21.51%

    I went to the doctor who ran an ekg. The EKG computer came back with a possible left atrial enlargement. According to my research, the EKG computer is notorious for misdiagnosing. The doctor must be aware of this as well because he pretty much dismissed the EKG and scheduled me for an echocardiogram which he said would give a true picture of what was going on. It's scheduled for the 11th, I'll let you guys know how it comes out.
  7. Senior Member
    Scottyo's Avatar
    Join Date
    Feb 2003
    Posts
    1,001
    Rep Power
    643
    Level
    24
    Lv. Percent
    60.28%
    Achievements Posting Pro

    Will be curious to hear final diagnosis. Ive only had shortness of breath doing HIIT cardio with M1t and a few other androgens, which was greatly increased with the use of t3 and a cylical carb diet. Now that I have dropped pretty much all three my HIIT cardio feels great.
    If you get that from m1t, stay as far away as possible from tren. MUCH more pronounced.
  

  
 

Similar Forum Threads

  1. GABA and shortness of breath?
    By Jo Daddy in forum Supplements
    Replies: 12
    Last Post: 03-24-2009, 05:48 PM
  2. shortness of breath
    By powerhouse21 in forum Nutrition / Health
    Replies: 21
    Last Post: 06-22-2008, 09:25 PM
  3. Halodrol and shortness of breath
    By -JC in forum Anabolics
    Replies: 9
    Last Post: 02-26-2006, 01:08 AM
  4. shortness of breath with rebound xt
    By yanke10 in forum Anabolics
    Replies: 2
    Last Post: 08-12-2005, 06:18 PM
  5. Shortness of breath from 5aa cyp
    By Juiceman in forum Anabolics
    Replies: 1
    Last Post: 08-04-2004, 11:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in